Alert archive / Minnesota / Tornado Warnings in 2012
Tornado Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 4, 2012, 9:23 PM CDT for Cass County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 9:23 PM CDT (02:23 UTC)
- Expired
- Jul 4, 2012, 10:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
County Cass County, MN
The radar
The Duluth radar (KDLH), 196 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 7:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 4, 8:59 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2542 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
981
WFUS53 KDLH 050223
TORDLH
MNC021-050315-
/O.NEW.KDLH.TO.W.0005.120705T0223Z-120705T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
923 PM CDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CASS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 1015 PM CDT
* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
NORTHWEST OF ESTERDY...OR 27 MILES SOUTH OF PARK RAPIDS...MOVING
SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEADER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4660 9479 4661 9477 4654 9454 4634 9463
4634 9473 4640 9479 4658 9480
TIME...MOT...LOC 0224Z 296DEG 15KT 4654 9489
$$
SENGENBERGER2 follow-up statements
236
WWUS53 KDLH 050240
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
940 PM CDT WED JUL 4 2012
MNC021-050315-
/O.CON.KDLH.TO.W.0005.000000T0000Z-120705T0315Z/
CASS MN-
940 PM CDT WED JUL 4 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CASS COUNTY
UNTIL 1015 PM CDT...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF ESTERDY...OR 29 MILES SOUTH OF
PARK RAPIDS...MOVING SOUTHEAST AT 15 MPH.
AT 934PM AMATEUR RADIO OPERATORS REPORTED ROTATION NEAR AND POSSIBLY
ON THE GROUND ON HIGHWAY 30 APPROXIMATELY 10 MILES NORTH OF STAPLES
MINNESOTA...ON THE BORDER OF WADENA AND CASS COUNTY.
LOCATIONS IMPACTED INCLUDE...
POPLAR...ESTERDY AND LEADER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4660 9479 4661 9477 4654 9454 4634 9463
4634 9473 4640 9479 4658 9480
TIME...MOT...LOC 0238Z 296DEG 15KT 4651 9482
$$
SENGENBERGER591
WWUS53 KDLH 050247
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
947 PM CDT WED JUL 4 2012
MNC021-050315-
/O.CON.KDLH.TO.W.0005.000000T0000Z-120705T0315Z/
CASS MN-
947 PM CDT WED JUL 4 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CASS COUNTY
UNTIL 1015 PM CDT...
AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ESTERDY...OR 30 MILES WEST OF BRAINERD...
MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
POPLAR...ESTERDY AND LEADER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4660 9479 4661 9477 4654 9454 4634 9463
4634 9473 4640 9479 4658 9480
TIME...MOT...LOC 0245Z 296DEG 15KT 4649 9478
$$
SENGENBERGERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 4, 3:09 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Jul 4, 3:09 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT WED JUL 4 2012
.SHORT TERM...UNSTABLE ATMOSPHERE THIS AFTN WITH SEVERE
THUNDERSTORMS CONTINUING TO DEVELOP AND MOVE ALONG FAVORED 85H
THETAE AXIS. THIS PLACES MAJORITY OF ACTIVITY ACROSS NRN MN PART
OF CWA. LARGE HAIL POSSIBLE BUT PRIMARY THREAT APPEARS TO BE WIND
DMG WITH LARGE COLD POOL ESTABLISHED ALREADY. INITIAL BAND OF
CONVECTION IS MOVING THROUGH RANGE...WITH SECONDARY DEVELOPMENT
OCCURRING NEAR COLD FRONT JUST WEST OF MN STATE LINE. WILL DROP
HEAT ADVISORY OVER NWRN MN ZONES FOR 4PM ZFP AS CONVECTION HAS
ELIMINATED REQUIRED CRITERIA.
TONIGHT/TOMORROW...COLD FRONT WILL SWEEP ACROSS CWA WITH DRYING BEHIND
FRONT OVER NR MN PART OF CWA. HIGH PRESSURE WILL BUILD INTO THE
REGION TOMORROW WITH GRADUAL LOWERING OF DEWPOINTS FOR SOME
RELIEF. MAX TEMPS STILL ABOVE CLIMO AS SUNSHINE WORKS IN TANDEM
WITH ANOMALOUS 85H TEMPS. SHOULD HAVE ENOUGH GRADIENT FLOW TO
OFFSET MUCH LAKE BREEZE DEVELOPMENT. THIS WILL ALLOW WARMING DOWN
TO LAKE LVL. ENOUGH HEAT/HUMIDITY TO KEEP HEAT ADVISORY OVER SRN
TIER OF CA.
TOMORROW NIGHT...SFC CYCLOGENESIS OCCURS OVER WRN HI PLAINS WITH
LOW MOVING INTO SRN SODAK BY 12Z FRI. CLOUDS WILL SPREAD INTO CWA
WITH SOME PRECIP EXPECTED AFTER MIDNIGHT OVER SWRN CWA.
LONG TERM...FRIDAY THROUGH TUESDAY...
A SFC LOW WILL MOVE INTO SOUTHERN MN ON FRIDAY WITH A FRONTAL
BOUNDARY BISECTING THE FA. THUNDERSTORMS ARE EXPECTED AS A STRONG
SHORT WAVE FLATTENS THE UPPER LEVEL RIDGE. THE BULK OF THE STORMS
WILL BE N OF THE BAROCLINIC ZONE IN THE COOLER AIR. THE BAROCLINIC
ZONE WILL DRIFT S FRIDAY NIGHT AS THE SHORT WAVE DEPARTS.
THUNDERSTORMS WILL ACCOMPANY THE BAROCLINIC ZONE FRIDAY NIGHT AND
HAVE POPS ALIGNED ACCORDINGLY. THE BAROCLINIC ZONE COMPLETES ITS
EXIT OF THE FA ON SATURDAY AND WILL MAINTAIN POPS ON THE N SIDE OF
THE ZONE ALONG THE SOUTHERN HALF OF THE FA. LINGERED POPS INTO
SATURDAY NIGHT DUE TO POSSIBLE TIMING ISSUES OF THE DEPARTING
SYSTEM. A WEAK SHORT WAVE TROF DROPS THROUGH THE NORTHERN PORTION OF
THE FA SUNDAY IN NW FLOW ALOFT. HAVE SMALL POPS TO ACCOUNT FOR THIS
SHORT WAVE. SUNDAY NIGHT THROUGH TUESDAY FINDS HIGH PRESSURE
SETTLING OVER THE FA.
.AVIATION...18Z TAFS.
MCS MOVING INTO THE NW CORNER OF THE FA ATTM WITH PLENTY OF
LIGHTNING. GUSTY WINDS AND MVFR CIGS IN THE VCNTY OF THE MCS
WHERE GUSTS TO 65 KT ARE POSSIBLE. HAVE LEFT THIS OUT OF THE TAFS
ATTM...BUT WILL REEVALUATE AS THE STORMS APPROACH THE TAF SITES.
OTHERWISE...VFR.
.POINT TEMPS/POPS...
DLH 68 87 63 76 / 50 10 10 70
INL 65 88 60 78 / 60 10 10 20
BRD 70 90 66 76 / 50 10 40 70
HYR 73 94 64 83 / 30 20 10 50
ASX 69 87 64 75 / 30 20 10 60
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 10 PM CDT THURSDAY FOR MNZ033-034-036-038.
HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MNZ025-035.
WI...HEAT ADVISORY UNTIL 10 PM CDT THURSDAY FOR WIZ006>009.
LS...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LSZ143>146.
&&
SHORT TERM...CANNON
LONG TERM....GSFHazardous weather outlook, Jul 4, 3:23 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 323 PM CDT WED JUL 4 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 323 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE NORTHLAND THIS FOURTH OF JULY WITH HEAT ADVISORIES IN EFFECT. THE TWIN PORTS AREA WILL LIKELY SEE A SIGNIFICANT LAKE BREEZE MUCH OF TODAY...AND KEEP TEMPERATURES IN THE UPPER 70S AND 80S ALONG THE LAKE. CHECK THE LATEST WEATHER MESSAGE FOR MORE DETAILED INFORMATION. THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE BEACHES IN THE TWIN PORTS AREA. SEE THE SURFZONE FORECAST FOR ADDITIONAL DETAILS. THUNDERSTORMS WILL SPREAD ACROSS THE IRON RANGE AND THE ARROWHEAD OF MINNESOTA IN THE AFTERNOON. SOME STORMS WILL PRODUCE DAMAGING WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL ACCOMPANY SOME OF THE STORMS. FLOOD WARNINGS CONTINUE ALONG PARTS OF THE UPPER MISSISSIPPI RIVER. SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT AND HUMID CONDITIONS WILL CONTINUE OVER PARTS OF THE NORTHLAND THURSDAY...WITH HEAT ADVISORIES POSSIBLY CONTINUING FROM THE BRAINERD LAKES VICINITY TO THE LOWER ST CROIX VALLEY AND HAYWARD LAKES REGION. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL CONTINUE THIS AFTERNOON AND POSSIBLY THIS EVENING. LSZ121-140>148-051030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 323 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY NORTHEAST WINDS WILL CONTINUE AROUND THE HEAD OF WESTERN LAKE SUPERIOR. THIS WILL CAUSE POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT. CHECK THE LATEST NEAR SHORE FORECAST FOR DETAILS. STRONG...POSSIBLY SEVERE...STORMS ARE POSSIBLE OVER THE WESTERN WATERS OF LAKE SUPERIOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. CANNON MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 4, 6:38 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 638 PM CDT WED JUL 4 2012 MNZ018-019-025-026-050030- CENTRAL ST. LOUIS-NORTH CASS-NORTH ITASCA-SOUTH ITASCA- 638 PM CDT WED JUL 4 2012 ...THUNDERSTORMS ARE MOVING INTO THE IRON RANGE... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GUNN LAKE TO 6 MILES SOUTHWEST OF GRAND RAPIDS...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS OF OVER AN INCH OF RAINFALL WITHIN A HALF HOUR... * THUNDERSTORMS WILL BE NEAR... LA PRAIRIE AND GUNN BY 645 PM... COLERAINE BY 650 PM... BOVEY AND BLACKBERRY BY 655 PM... TACONITE BY 700 PM... CALUMET AND MARBLE BY 705 PM... PENGILLY BY 715 PM... NASHWAUK AND GOODLAND BY 720 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4763 9275 4712 9274 4717 9382 4759 9380 EOM
Local storm report, Jul 4, 7:48 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
748 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL KIMBERLY 46.56N 93.47W
07/04/2012 M1.00 INCH AITKIN MN TRAINED SPOTTER
&&
HLUCHANLocal storm report, Jul 4, 8:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
817 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG BURNTSIDE LAKE 47.94N 91.98W
07/04/2012 ST. LOUIS MN TRAINED SPOTTER
NUMEROUS TREES DOWN ALONG PASSI ROAD
&&
HLUCHANLocal storm report, Jul 4, 8:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
832 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL WEALTHWOOD 46.36N 93.65W
07/04/2012 E1.50 INCH AITKIN MN LAW ENFORCEMENT
ALSO NUMEROUS REPORTS OF 2 FOOT DIAMETER TREES DOWN ON
THE NORTH SIDE OF LAKE MILLE LACS
&&
HLUCHANSpecial weather statement, Jul 4, 9:09 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
909 PM CDT WED JUL 4 2012
MNZ012-021-050230-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
909 PM CDT WED JUL 4 2012
...STRONG THUNDERSTORMS ALONG THE NORTH SHORE OF LAKE SUPERIOR...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF TAIL LAKE...MOVING SOUTHEAST AT
35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
DEVIL TRACK LAKE... GRAND MARAIS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4785 8992 4781 8998 4777 9023 4773 9033
4773 9042 4760 9077 4796 9123 4810 9096
HLUCHANLocal storm report, Jul 4, 9:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
918 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL WILLOW RIVER 46.32N 92.84W
07/04/2012 M0.50 INCH PINE MN TRAINED SPOTTER
&&
MSTEWARTThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:15 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Itasca, Pine and 1 more | 45 min |
| Jul 4, 7:53 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine | 52 min |
| Jul 4, 8:43 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 47 min |
| Jul 4, 9:02 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 43 min |
| Jul 4, 9:09 PM CDT | Special Weather Statement | DLH | Cook | 21 min |
| Jul 4, 9:32 PM CDT | Special Weather Statement | DLH | Aitkin | 43 min |
| Jul 4, 9:35 PM CDT | Special Weather Statement | DLH | Pine | 40 min |
| Jul 4, 9:53 PM CDT | Special Weather Statement | DLH | Koochiching | 52 min |
| Jul 4, 9:53 PM CDT | Tornado Warning | DLH | Cass, Crow Wing | 22 min |
| Jul 4, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 51 min |
| Jul 4, 10:09 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 36 min |
| Jul 4, 10:14 PM CDT | Tornado Warning | DLH | Cass, Crow Wing | 34 min |
| Jul 4, 10:28 PM CDT | Tornado Warning | DLH | Cass, Crow Wing | 23 min |
| Jul 4, 10:37 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Cass, Crow Wing, Pine | 5 hr |
| Jul 4, 10:45 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 45 min |
| Jul 4, 11:47 PM CDT | Special Weather Statement | DLH | Pine | 58 min |
| Jul 5, 12:24 AM CDT | Special Weather Statement | DLH | Cook | 36 min |
Nearby
Tornado Warnings in Minnesota, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.